Probable Cerebral Amyloid Angiopathy-Related Inflammation Associated With Sitravatinib: A Case Report

Background and Objectives

We present the case of a 67-year-old man who developed encephalopathy, headaches, and seizure activity after initiating treatment with the novel tyrosine kinase inhibitor, sitravatinib.

Methods

The patient was identified in routine clinical practice.

Results

Brain MRI revealed lobar microhemorrhages and bihemispheric vasogenic edema. The patient met the criteria for probable cerebral amyloid angiopathy–related inflammation (CAA-ri) and responded favorably to high-dose methylprednisolone.

Discussion

This report of neurologic autoimmunity in a patient receiving sitravatinib opens new lines of inquiry into the pathophysiology of CAA-ri. We emphasize the importance of early recognition and treatment of CAA-ri among patients receiving immunomodulatory chemotherapy.

Read article at journal's website

Related Articles

Responses

Your email address will not be published.